# SDR COEA2024012603757

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 204 hours, 274 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Part number: 785212228
- Condition: Cracked
- Location: Lt Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254213 NR 5   DISCREPANCY: DURING A SCHEDULED INSPECTION, A CRACK WAS DISCOVERED IN THE L/H ENGINE COWL AT THE LOWER SUPPORT STRINGER UNDER THE ICE VAIN ACTUATOR MACHINED BRACKET.  REPLACED THE L/H ENGINE COWL SUPPORT IAW CESSNA 408 SRM 51-40-05.
